MathSciNet Relay Station
MathSciNet bibliographic data
MR211889 05.30
Metropolis, N.; Stein, P. R. On a class of $(0,\,1)$ matrices with vanishing determinants. J. Combinatorial Theory 3 1967 191–198.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement